# SDR 2005FA0000480

- Difficulty date: March 25, 2005
- Submitted: April 13, 2005
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Housing
- Part number: 65447821
- Condition: Eroded
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING HAS A PIN HOLE LEAK ON THE BACKSIDE OF PORT 2, EROSION.  REDESIGN HOUSING. (K)
